# SDR P2EA99040

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  RIGHT WING, FRONT SPAR RIB CRACKED AT FSS 595 (SLAT STA 387) DEFECT SIZE:  LENGTH 0.0375 INCH.  REPLACED RIB PER SRM 51-10-1, PAGE 5 AND SRM 51-30-2.  SEE COOPESA W.O. M1-0003-6-6, VAM 100 NR 151 FOR TECHNICAL AND PART FABRICATION INFORMATION.  (X)
